# SDR SWAA2023080474844

- Difficulty date: July 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BRACKET ON BS 1016 UPPER AREA AFT GALLEY AND LAV 2023-422464<[01] REPLACED BRACKET ON BS 1016 UPPER AREA AFT GALLEY AND LAV. IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 148A2230 REV. C. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED BRACKET ON BS 1016 UPPER AREA AFT GALLEY AND LAV. IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 148A2230 REV. C.  SEE INDIVIDUAL SIGN OFFS BELOW
